MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 3 M15
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to produce x-rays.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the diagnostic procedure was delayed for less than 20 mins and completed by restarting the system.The philips field service engineer (fse) inspected the system on site and confirmed that x-ray was not possible.As a part of troubleshooting, the fse reviewed the system log files and identified malfunction with main interface module.To resolve the issue, the fse replaced the main interface module.After which, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a potential for serious injury and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the information received the procedure was not affected, and the customer was able to complete the procedure after restarting the system with no or minimum delay, is not likely to cause or contribute to death or serious injury should it recur.Therefore, based on this investigation results, philips concludes that this complaint is not reportable.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24288260
Report Number3003768277-2026-100604
Device Sequence Number9332433
Product Code OWB
UDI-Device Identifier00884838085282
UDI-Public(01)00884838085282
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 3 M15
Device Catalogue Number722064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/08/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown